English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators

Ahmad, M. I., Benner, P., & Feng, L. (2019). Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations, 36(1), 25-44. doi:10.1108/EC-04-2018-0162.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-6C71-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-6332-5
Genre: Journal Article

Files

show Files
hide Files
:
3005986.pdf (Publisher version), 2MB
 
File Permalink:
-
Name:
3005986.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Ahmad, Mian Ilyas1, Author
Benner, Peter2, Author              
Feng, Lihong2, Author              
Affiliations:
1National University of Sciences and Technology (NUST) , Islamabad, Pakistan, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1108/EC-04-2018-0162
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Engineering Computations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 36 (1) Sequence Number: - Start / End Page: 25 - 44 Identifier: -